# SDR FDEA200906041917

- Difficulty date: June 4, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: A53830651202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN REINFORCEMENT DOUBLER ON LOWER SIDE OF DIAPHRAGM BETWEEN GANTRY4-5 AT C 49.  REPAIR PERFORMED BY CUT-OUT OF DIAPHRAGM REINFORCING AND INSTALLING A SPLICE WITH FILLER IAW RAS 70520358/012/2009 ISS.A , APPROVED BY EA 6-5310-129200.
